zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence and nonexistence of positive solutions for a class of third order BVP with integral boundary conditions in Banach spaces. (English) Zbl 1221.34053
Summary: We investigate the existence, nonexistence, and multiplicity of positive solutions for a class of nonlinear boundary-value problems of third order differential equations with integral boundary conditions in ordered Banach spaces by means of a fixed-point principle in cones and the fixed-point index theory for strict set contraction operators. In addition, an example is worked out to demonstrate the main results.

34B10Nonlocal and multipoint boundary value problems for ODE
34B18Positive solutions of nonlinear boundary value problems for ODE
34G20Nonlinear ODE in abstract spaces
47N20Applications of operator theory to differential and integral equations
Full Text: DOI
[1] Demling, K.: Ordinary differential equations in Banach spaces, (1977)
[2] Guo, D. J.: Multiple positive solutions for first order nonlinear impulsive integro-differential equations in a Banach space, Appl math comput 143, 233-249 (2003) · Zbl 1030.45009 · doi:10.1016/S0096-3003(02)00356-9
[3] Guo, D. J.; Lakshmikantham, V.; Liu, X. Z.: Nonlinear integral equations in abstract spaces, (1996) · Zbl 0866.45004
[4] Lakshmikantham, V.; Leela, S.: Nonlinear differential equations in abstract spaces, (1981) · Zbl 0456.34002
[5] Gallardo, J. M.: Second order differential operators with integral boundary conditions and generation of semigroups, Rocky mountain J math 30, 1265-1292 (2000) · Zbl 0984.34014 · doi:10.1216/rmjm/1021477351 · http://math.la.asu.edu/~rmmc/rmj/VOL30-4/CONT30-4/CONT30-4.html
[6] Karakostas, G. L.; Tsamatos, P. Ch.: Multiple positive solutions of some Fredholm integral equations arisen from nonlocal boundary-value problems, Electron. J. Differen. eqn 30, 1-17 (2002) · Zbl 0998.45004 · emis:journals/EJDE/Volumes/2002/30/abstr.html
[7] Lomtatidze, A.; Malaguti, L.: On a nonlocal boundary-value problems for second order nonlinear singular differential equations, Georgian math J 7, 133-154 (2000) · Zbl 0967.34011
[8] Corduneanu, C.: Integral equations and applications, (1991) · Zbl 0714.45002
[9] Agarwal, R. P.; Oregan, D.: Infinite interval problems for differential, Difference and integral equations (2001)
[10] Zhang, X.: Existence results for nonlinear boundary-value problems with integral boundary conditions in Banach spaces, Nonlinear anal 69, 3310-3321 (2008) · Zbl 1159.34020 · doi:10.1016/j.na.2007.09.020
[11] Feng, M.: Positive solutions for a class of boundary-value problem with integral boundary conditions in Banach spaces, J comput appl math 222, 351-363 (2008) · Zbl 1158.34336 · doi:10.1016/j.cam.2007.11.003
[12] Guo, D. J.; Lakshmikantham, V.: Nonlinear problems in abstract cones, (1988) · Zbl 0661.47045
[13] Guo, D. J.; Lakshmikantham, V.: Multiple solutions of two-point boundary value problems of ordinary differential equations in Banach spaces, J math anal appl 129, 211-222 (1988) · Zbl 0645.34014 · doi:10.1016/0022-247X(88)90243-0
[14] Guo, Y.; Shan, W.; Ge, W.: Positive solutions for a second order m-point boundary value problem, J comput appl math 151, 415-424 (2003) · Zbl 1026.34016 · doi:10.1016/S0377-0427(02)00739-2
[15] Liu, B.: Positive solutions of a nonlinear four-point boundary value problems in Banach spaces, J math anal appl 305, 253-276 (2005) · Zbl 1073.34075 · doi:10.1016/j.jmaa.2004.11.037
[16] Zhao, Yu-Lin; Chen, Hai-Bo: Existence of multiple positive solutions for m-point boundary value problems in Banach spaces, J comput appl math 215, 79-90 (2008) · Zbl 1147.34019 · doi:10.1016/j.cam.2007.03.025
[17] Yao, Q.: Successive iteration of positive solution for a discontinuous third-order boundary value problem, Comput math appl 53, 741-749 (2007) · Zbl 1149.34316 · doi:10.1016/j.camwa.2006.12.007